# SDR SWAA2023081488949

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N8839Q
- Make and model: Boeing 737-8
- Aircraft serial: 67489
- Aircraft time: 1,835 hours, 1,052 cycles
- System (JASC): 3245 · Tire Tube
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#4 MAIN TIRE APPEARS TO BE UNDERINFLATED<[01] PERFORMED TIRE PRESSURE CHECK ON ALL MAIN TIRES AND NOSE TIRES PER AMM 12-15-51; FOUND ALL TIRES WITHIN OPERATIONAL PRESSURE. AIRCRAFT OK FOR SERVICE. TIRE GAUGE S/N NSN/23 CAL DUE 09/2023
